MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4103/0976-500x.189681

Медицинская библиотека · Journal of pharmacology & pharmacotherapeutics · 2016

Oxcarbazepine-induced drug rash with eosinophilia and systemic symptoms syndrome presenting as exfoliative dermatitis.

Saha Mahimanjan, Gorai Surajit, Madhab Vaswatee

Клинический случайСтатьяПеревод в очереди

Аннотация

Drug rash with eosinophilia and systemic symptoms (DRESS) syndrome is a type of severe adverse cutaneous drug reaction characterized by fever, skin eruption, hematological abnormalities, and internal organ involvement. Although anticonvulsant drugs are mainly implicated in DRESS, newer anticonvulsants such as oxcarbazepine-induced definite cases of DRESS syndrome are rare and oxcarbazepine-induced DRESS syndrome presenting as exfoliative dermatitis is even rarer. We report a case of a 35-year-old male who developed DRESS syndrome presenting as exfoliative dermatitis after taking oxcarbazepine for 3 weeks.

Для цитирования: Saha Mahimanjan, Gorai Surajit, Madhab Vaswatee. Oxcarbazepine-induced drug rash with eosinophilia and systemic symptoms syndrome presenting as exfoliative dermatitis.. Journal of pharmacology & pharmacotherapeutics. 2016. DOI: 10.4103/0976-500x.189681.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.